Ask The Doctor > Questions & Answers > I have a sharp pain in my chest followed by

I have a sharp pain in my chest followed by

Patient: I have a sharp pain in my chest followed by a rapid heart rate

 

 

Symptoms: Sharp chest pains, rapid heart rate

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.What you are feeling is called as Palpitations.They can be bec ause of anxiety.However, I would like to rule out Thyroid issues in cases of Palpitations.Many a times, people on any medications can also feel the palpitations like people taking Salbutamol for Asthma.I would advise you to get following investigations done:1.Thyroid Profile2.ECG3. Holter monitoring.If they are normal, you should start practicing yoga and meditation.Avoid smoking, alcohol consumption, excess of caffeine.I hope it helps.Stay Healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment